# SDR F3LA2019020600011

- Difficulty date: January 26, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 39,218 hours, 19,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227900201100
- Part serial: UH7432
- Condition: Cracked
- Location: Emergency Exit
- Part time: 39,218 hours, 19,214 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT HATCH, FWD INBD FRAME HAS A CRACK INDICATION.   REPAIRED R/H AFT EMERGENCY EXIT HATCH FWD INBOARD FRAME IAW FRONTIER E.A. # A2-52R-34616./END/
